View Full Version : NIXODIL and an increased level of hair loss!

04-06-2011, 05:19 AM
hey everybody! I have just been experiencing hair loss for years, when I was eighteen. After using minoxidil for two years and not seeing any result, I left using it about six years ago. I don't know, but about three years ago I gradually got this speculation my front head hairs don't grow longer than 3 centimeters. I just wished to have longer hair to cover the other bald areas.

Finally I decided to check this issue with a doctor about 3 months ago and he gave me something called "Hair Aid", also is known as "Nixodil". He prescribed to use it nights before asleep with massaging the area of scalp is experiencing hair loss. I really do not understand why I am losing more hairs everyday (maybe it's because I am getting older) and my scalp is getting more visible.

What do you think about it? Do I need to check it with a doctor? Or it is a natural way this product acts? I 'm getting despair of anything, every doctor says your hair loss has genetic causes and can not be prevented, I need your suggestions, please share?